MathSciNet Relay Station
MathSciNet bibliographic data
MR2253157 22E46 (17B10)
Kapovich, Misha; Millson, John J. Structure of the tensor product semigroup. Asian J. Math. 10 (2006), no. 3, 493–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement